# SDR COMA0760272

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 19,256 hours, 17,841 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6224404101
- Part serial: 1236
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 20,323 hours, 17,993 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLIGHT 5042 - AFTER TAKEOFF ENGAGED AUTO PILOT AT 12000 FT, AT 20000 FT FELT SLIGHT VIBRATION AND YAW MOTION.  EICAS SHOWED AILERON FLUTTERING.  REPLACED AILERON SERVO, INSPECTED AILERON AND RUDDER CONTROL SYSTEMS AND PERFORMED AUTO PILOT OPERATIONAL CHECKS.  NO FURTHER DEFECTS.
